# SDR AALA201802029004

- Difficulty date: January 26, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347821220200
- Condition: Corroded
- Location: Frames 74-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BETWEEN FRAMES 74 TO  82,  LBL Y794.3.  REPLACED THE FLOOR SUPPORT IAW 51-72-11 AND DRAWING F53478012.
